# SDR MASA20700487

- Difficulty date: August 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 10,154 hours, 7,582 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Standby
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ASH 2920 FAT-PHX - REJECTED TAKE OFF DUE TO STALL FAIL CAUTION MESSAGE.  MX FOUND WATER IN THE STAND BY PITOT SYSTEM AND DRAINED.  NO FURTHER FAULTS NOTED.
